• cleisok cleisok
    June 01, 2009
    Swelling in ankles, feet, face, & arms from getting off prednisone.
    cleisok cleisok
    June 01, 2009

    My husband was on prednisone (highest dose was 80mg) for 2 months.  Is off now & is getting swelling in his ankles, feet, face and arms.  Also has no energy...sleeps most of the day & night.  The doctor did blood tests & said he is just exper reaction to coming off the meds.  My question is how long will this go on?  He is also very depressed due to how he looks and feels.  Can someone tell me if his adrenals will kick in soon or is there something natural I can get him that will boost his adrenal gland into functioning normally?   

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • Dan
    Dan
    June 03, 2009
    Dan
    Dan
    June 01, 2009

    Hi,

     

    Thanks for your question. You can find out more about the Side Effects of Prednisone here. 

     

    How long has your husband been off of the prednisone?  Did he slowly wean off of it, rather than stopping it suddenly?

     

    If these symptoms have persisted longer than the doctor had anticipated, you should make another appointment to address the problem, and check if anything else might be delaying his return to feeling normal.

     

    -Dan

    READ MORE
    • SUE
      SUE
      May 25, 2011
      SUE
      SUE
      May 25, 2011

      HI,

      I HAVE A VERY CLOSE FRIEND THAT IS TAKING 60 MGS PER DAY AND NOW LOOKS LIKE SOMEONE ELSE TOTALLY.

      HIS FACE IS SO SWELLED UP THAT YOU WOULD GET SCARED TO JUST LOOK AT HIM, YOU COULD SAY THAT HE LOOKS LIKE THE CHARACTER "NUTTY PROFESSOR"

      PLAYED IN THE MOVIE AND ALL.

      HIS FIVE DOCTORS ARE NOT DOING WHAT I FEEL IS SAFE FOR HIM AT ALL.

      HOW CAN ANYONE GO THROUGH THIS AND TRUST THE FACT THAT IT'S OKAY TO

      BE SO DIFFERENT LOOKING?

      IF THIS HAPPENED TO ME, I WOULD BE ON THE DOCTORS DOORSTEP WANTING SOME ANSWERS AND ALL !

      CAN THIS EVENTUALLY DETERIORATE HIS BODY?

      I NEED SOME ANSWERS AS HE IS TAKING THIS TO FIGHT ONE PROBLEM AND NOW HAS MORE PROBLEMS AND IS GETTING DEPRESSED ALSO FROM THIS.

      HOW CAN ANYONE BE LIVING LIKE THIS AND NOT BE TREATED PROFESSIONALLY UNTIL THE DOCTORS GET THE ANSWERS, HE SHOULD BE IN THE HOSPITAL.

       

      SUE

      READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.

Most Popular

BPH Treatment
Symptoms of BPH